• ValuMeds Nasal Decongestant PE (225 Tablets) Non-Drowsy | Phenylephrine HCl 10mg to Relieve Sinus Pressure | Comparable to Sudafed PE Congestion

    When you're suffering through a painful sinus congestion it can lead to headaches, blurry vision, loss of energy, and even intense migraines. And when you can't get relief, it can really take a lot of you. That's why we created ValuMeds Nasal Decongestant PE, a maximum strength formula that helps relieve sinus pressure and pain by reducing sinus in...

    • ASIN: B07RY3Z9BT
    • Brand: ValuMeds
    • UPC: 040232605789

  • Sudafed Pressure and Pain Caplets for Adults, 24 Count,Pack of 2


    • ASIN: B00H3QTGOK
    • Brand: Sudafed
    • UPC: 765857717999

  • SUDAFED PE Pressure + Pain Maximum Strength Caplets for Adults 24 ea (Pack of 4)

    For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 4 Retail Package...

    • ASIN: B01IAIKAXU
    • Brand: Sudafed Pe
    • UPC: 300450547248

  • Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant, 24 ct

    Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Tablets provide powerful relief of sinus congestion and pressure with pain, plus headaches. From the #1 pharmacist recommended brand among oral OTC decongestants, the non-drowsy formula contains 325 mg of acetaminophen, a pain reliever and fever reducer, and 5 mg of phenylephrine H...

    • ASIN: B009ITQYYA
    • Color: 1
    • Brand: Sudafed
    • UPC: 885781224421

  • Sudafed PE Pressure + Pain + Mucus Relief for Sinus Pressure and Nasal Congestion, 24 ct

    Sudafed PE Pressure + Pain + Mucus Relief Caplets relieves sinus pain, pressure, and congestion. Each non-drowsy caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 200 mg of guaifenesin, an expectorant. Sudafed PE Pressure + Pain + Mucus Caplets temporarily relieve sympto...

    • ASIN: B00E4WSN86
    • Color: Na
    • Brand: Sudafed
    • UPC: 300450580252

  • Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Decongestant Tablets, 36 ct

    For nasal congestion and sinus pressure relief, Sudafed PE Sinus Congestion Maximum Strength Non-Drowsy Tablets provide fast, effective relief you can trust. From the #1 pharmacist recommended brand among oral OTC decongestants, each maximum strength dose contains 10 mg of the nasal decongestant phenylephrine HCl to help provide sinus pressure reli...

    • ASIN: B018GX9HII
    • Color: Na
    • Brand: Sudafed
    • UPC: 300450581365

  • GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Nasal and Sinus Congestion, Sinus Pressure, 72 Count

    Good sense nasal decongestant phenylephrine hcl 10 mg tablets temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to Sudafed pe nasal decongestant active ingredient. This product is not manufactured by McNeil consumer healthcare, distributor of Sudafed pe nasal decongestant....

    • ASIN: B00CQ2YR8G
    • Color: N/a
    • Brand: Good Sense
    • UPC: 370030147403

  • Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets, 20 ct

    Get powerful relief from sinus pressure and sinus congestion with Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets. From the #1 pharmacist recommended brand among oral OTC decongestants, this multi-pack contains both daytime and nighttime tablets for effective multiple symptom relief. Both the day and night formulas con...

    • ASIN: B0758JCJX7
    • Color: Na
    • Brand: Sudafed
    • UPC: 300450113214

  • Sudafed PE Pressure Plus Pain Cold Caplet, 24 Count

    Temporarily relieves these symptoms due to the common cold: Nasal congestion, headache, minor aches and pain, cough, sore throat, helps loosen phlegm (mucus), and thin bronchial secretions to drain bronchial tubes and make cough more productive. Temporarily reduces fever. The makers of the Sudafedfamily of products have been dedicated to reducing s...

    • ASIN: B00FXWTI44
    • Brand: Sudafed

  • Medique Products 81913 Medi-First Sinus And Pain Pressure, 500 Tablets, 250 X 2

    Relieves sinus pressure associated with allergies, headaches and colds. Each tablet contains: Acetaminophen 500mg; Phenylephrine HCl 5mg.

    • ASIN: B001B5K3AK
    • Brand: Medique
    • UPC: 347682819132

  • Equate Suphedrine PE Maximum Strength Sinus and Allergy Compare to Sudafed PE Sinus + Allergy (Pack of 2)

    Chlorpheniramine maleate and Phenylephrine HCl Antihistamine, Nasal Decongestant. Maximum strength Relieves sinus pressure & congestion, sneezing, itchy eyes & runny nose. Compare to Sudafed PE Sinus + Allergy...

    • ASIN: B0734J51X6
    • Brand: Equate
    • UPC: 721528375646

  • Sudafed PE Pressure + Pain + Mucus Relief for Sinus Pressure and Nasal Congestion, 24 ct (2 Pack 24 ct)


    • ASIN: B07TGFBTC7

  • Mucinex Sinus-Max Pressure, Pain & Cough Maximum Strength Caplets- Sinus Pressure, Congestion & Headache Relief, Expectorant & Decongestant With Acetaminophen, Guaifenesin & Phenylephrine, 20 Caplets

    The next time you’re on the defensive against sinus pressure, headache and excess mucus, let Maximum Strength Mucinex Sinus Max Pressure & Pain step in. It has a triple action formula with 3 maximum strength medicines in a single dose. The next time you’re on the defensive against sinus pressure, headache and excess mucus, let Maximum Strength ...

    • ASIN: B009XQHSUC
    • Color: Sss
    • Brand: Mucinex
    • UPC: 363824200200

  • TYLENOL Sinus Congestion & Pain Caplets Daytime 24 ea 3 Pack Packaging May Vary

    Tylenol Sinus Congestion and Pain Caplets, Daytime with Cool Burst flavor, offers temporary relief of symptoms associated with hay fever or other respiratory allergies, and the common cold, including headache, sinus congestion and pressure, nasal congestion, and minor aches and pains. Each Cool Burst caplet contains 325 mg of the pain reliever acet...

    • ASIN: B00J6PTZUQ
    • Color: ..
    • Brand: Tylenol
    • UPC: 300450262271

  • GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg tablets. Nasal and Sinus Congestion, Sinus Pressure, 36 Count

    You know the signs: Sinus congestion and pressure, nasal congestion. Few things can put a serious damper on your day. Whatever the cause the common cold, hay fever or other upper respiratory allergies the symptoms interrupt both work and play. GoodSense can help you reclaim your day. The active ingredient in GoodSense Nasal Decongestant PE, phenyle...

    • ASIN: B00MOJU61S
    • Brand: Good Sense
    • UPC: 370030147410

  • Sudafed PE Day + Night Maximum Strength Sinus Decongestant, 20 ct

    Get temporary relief from sinus pressure and sinus congestion with Sudafed PE Day + Night Sinus Congestion Tablets. Formulated with the nasal decongestant phenylephrine HCl, both the daytime and nighttime tablets temporarily relieve sinus congestion

    • UPC: 766306975
    • Model: 531132100
    • Color: NAOther
    • Rating: 4.097

  • Sudafed PE Pressure + Pain + Mucus, 24 Count

    Sudafed PE Pressure + Pain + Mucus Relief Caplets for Adults temporarily relieve these symptoms associated with hay fever or other respiratory allergies, and the common cold: sinus congestion and pressure, headache, minor aches and

    • UPC: 31956104
    • Model: 58025
    • Color: NAOther
    • Size: 0020024.000
    • Rating: 4.647

  • (2 Pack) Equate Sinus & Allergy Maximum Strength Nasal Decongestant Tablets, 24 Ct

    Breathe easier with these Equate Sinus and Allergy Maximum Strength Nasal Decongestant Tablets (24-Count). Theyre specially formulated to help alleviate itchy nose or throat, sinus congestion and pressure, runny nose. They also help ease itchy,

    • UPC: 405945597
    • Rating: 4.8

  • SUDAFED PE Pressure + Pain Maximum Strength Caplets for Adults 24 ea

    Heading Purpose Pain Reliever/Fever Reducer, Nasal Decongestant Manufacturer J & J Active Ingredients Each Caplet: Acetaminophen 325 mg; Phenylephrine HCl 5 mg Directions Do not use more than directed (see overdose warning). Adults and children

    • UPC: 842145349
    • Model: 300450547248
    • Rating: 5.0

  • 3 Pack - SUDAFED PE Day and Night Sinus Pressure and Congestion Tablets 20 ea

    Pack of 3 for the UPC: 300450113214Product description 20 tablets of nasal decongestant, 12 Daytime and 8 Nighttime tablets Temporarily relieves sinus pressure and sinus congestion Nighttime tablets also temporarily relieve runny nose, itchy throat

    • UPC: 660023915
    • Model: 300450113214
    • Rating: 4.129

  • (2 Pack) Equate Congestion Suphedrine PE Nasal Decongestant Tablets, 10 mg, 72 Ct

    Treat seasonal allergies and head colds with Equate Congestion Suphedrine PE Nasal Decongestant Tablets. Making the right health decisions can be challenging, as well as costly. With a complete range of products and simple solutions,

    • UPC: 633638320
    • Rating: 4.533

  • Product Of Sudafed Pe, Pressure+Pain, Count 1 - Medicine Cold/Sinus/Allergy / Grab Varieties & Flavors

    Product Of Sudafed Pe, Pressure+Pain, Count 1 - Medicine Cold/Sinus/Allergy / Grab Varieties &

    • UPC: 430495809
    • Rating: 4.4

  • Sudafed PE Pressure + Pain, 24 Count

    Sudafed PE Pressure + Pain relieves sinus congestion and pressure with pain, plus headaches. The non-drowsy formula contains acetaminophen, a pain reliever and fever reducer, and phenylephrine HCl, a nasal decongestant. Sudafed PE Pressure +

    • UPC: 21832052
    • Model: 54724
    • Color: NAOther
    • Size: 2424 ct
    • Rating: 4.475

  • Sudafed PE Pressure Pain Mucus Relief Caplets for Adults 24 Count Each

    Sudafed PE Pressure + Pain + Mucus relieves sinus pain, pressure, and congestion. Each non-drowsy caplet contains acetaminophen, a pain reliever and fever reducer; phenylephrine HCl, a nasal decongestant; and guaifenesin, an expectorant. Sudafed PE

    • UPC: 471161570
    • Rating: 4.706

  • Sudafed PE Day and Night Sinus Pressure & Congestion Tablets 20 ct each

    Sudafed PE Day and Night Sinus Pressure and Congestion Tablets, 20

    • UPC: 867589228
    • Rating: 4.129

  • Allergy | What Are Decongestants? | StreamingWell.com

    Treating Pregnancy Symptoms : How to Relieve Sinus Pressure When Pregnant

    Ears 101 : How to Relieve Sinus Pressure in the Ear